# SDR SIMA20120728003

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,563 hours, 16,057 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3761, AT ROTATION, A STRONG VIBRATION STARTED.  CONTINUED TAKEOFF WITH NO OTHER ABNORMALITIES.  ALL ENGINE PARAMETERS NORMAL.  DURING CLIMB, CREW ASCERTAINED THAT TIRE MATERIAL WAS FOUND ON THE RUNWAY AFTER TAKEOFF.  CONTINUED TO MONITOR ALL ENGINE AND SYSTEM PARAMETERS AND  LANDED AT DESTINATION.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ON INSPECTION, NR 3 MAIN WHEEL WAS DAMAGED BUT STILL INFLATED.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AIRCRAFT AND DETERMINED VIBRATION CAUSED BY TREAD LOSS TO NR 3 MAIN LANDING GEAR TIRE.  REMOVED AND REPLACED NR 3 MAIN TIRE ASSEMBLY IAW AEAI WORK CARD 32-002.   NR 1 TIRE ASSEMBLY WORN AS PER MANAGEMENT.  REMOVED AND REPLACED NR 1 MAIN LANDING GEAR WHEEL ASSEMBLY IAW CRJ-700 MTX W/C 32-002.  REMOVED AND REPLACED THE NR 4 WHEEL ASSY IAW CRJ-700 MTX W/C 32-002.  THE AIRCRAFT WAS RETURNED TO SERVICE.
